Development of a dual Fries-Claisen rearrangement strategy

DUFFY, L.J., GARCIA-TORRES, J., JONES, R.C.F. and ALLIN, S.M., 2012. Development of a dual Fries-Claisen rearrangement strategy. Synlett, 23 (12), p. 1821. ISSN 0936-5214

Full text not available from this repository.
Item Type: Journal article
Publication Title: Synlett
Creators: Duffy, L.J., Garcia-Torres, J., Jones, R.C.F. and Allin, S.M.
Publisher: Georg Thieme
Date: 2012
Volume: 23
Number: 12
ISSN: 0936-5214
Identifiers:
NumberType
10.1055/s-002-23484DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:25
Last Modified: 23 Aug 2016 09:09
URI: http://irep.ntu.ac.uk/id/eprint/12658

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year